# SDR ASAA2018122657561

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 19,343 hours, 6,368 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 013118
- Condition: Failed
- Location: Ee Bay
- Part time: 6,126 hours, 2,160 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 8500' FO PITCH & ROLL GUIDANCE WENT AWAY. "VTK" APPEARED ON FO'S ND, THEN RESET TO NORMAL. "F/D" SWITCH WAS SELECTED TO FO'S SIDE "ON". GROUNDED - YES. ACCOMPLISHED RT FMC COMPUTER SYSTEM BITE B737-900 FIM 34-62 TASK 801 RT FMC COMPUTER LOGGED SEVERAL FAULTS. INTERMITTENT WATCHDOG TIMER IN 5 FLTS. REMOVED AND INSTALLED NEW RT FMC COMPUTER REF B737-900 AMM 34-61-02. PERFORMED SYS TEST STEP E INSTALL TEST. ALL SW LOADED AND ALL TESTS PASSED. PERFORMED FMCS PERFORMANCE FACTORS - ADJUSTMENT, AMM TASK 34-61-00-800-801 AND FLIGHT MANAGEMENT COMPUTER SYSTEM - OPERATIONAL TEST, AMM TASK 34-61-00-710-801. SYS CKS NML.
